Ingredients: Acetaminophen 500 Mg, Caffeine 60 Mg, Pyrilamine Maleate 15 Mg, Carnauba Wax, Croscamellose Sodium, Fd&C Blue;2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Titanium Dioxide, Triacetin
Dosage: Directions. do not take more than the recommended dose. adults and children 12 years and older: take 2 caplets with water. Repeat every 6 hours, as needed. Do not exceed 6 caplets per day. children under 12 years: consult a doctor
Instructions: WARNINGS. LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take. more than 6 caplets in 24 hours, which is the maximum daily amount for this product. with other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include:. skin reddening. facial swelling. blisters. asthma (wheezing). rash . hives. shock. If a skin or general allergic reaction occurs, stop use and seek medical help right away. DO NOT USE. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE. liver disease. glaucoma. difficulty in urination due to enlargement of the prostate gland. a breathing problem such as emphysema or chronic bronchitis. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE. taking the blood thinning drug warfarin. taking sedatives or tranquilizers. WHEN USING THIS PRODUCT. you may get drowsy. avoid alcoholic drinks. excitability may occur, especially in children. alcohol, sedatives, and tranquilizers may increase drowsiness. be careful when driving a motor vehicle or operating machinery. limit the use of caffeine-containing medications, foods, or beverages because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as a cup of coffee. STOP USE AND ASK A DOCTOR IF. new symptoms occur. redness or swelling is present. pain gets worse or lasts more than 10 days. fever gets worse or lasts more than 3 days. IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. DO NOT USE IF BLISTER IS CUT OR BROKEN.